MathSciNet Relay Station
MathSciNet bibliographic data
MR2276856 35Q53 (35B10 35B35 35Q51 37K15 37K40 76B25 76E99)
Angulo Pava, Jaime; Bona, Jerry L.; Scialom, Marcia Stability of cnoidal waves. Adv. Differential Equations 11 (2006), no. 12, 1321–1374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement